Illinois Journal of Mathematics

A monotonic mapping theorem for simply connected $3$-manifolds

Edwin E. Moise

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 451-474.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054113

Digital Object Identifier
doi:10.1215/ijm/1256054113

Mathematical Reviews number (MathSciNet)
MR0226611

Zentralblatt MATH identifier
0155.31701

Subjects
Primary: 54.78

Citation

Moise, Edwin E. A monotonic mapping theorem for simply connected $3$-manifolds. Illinois J. Math. 12 (1968), no. 3, 451--474. doi:10.1215/ijm/1256054113. https://projecteuclid.org/euclid.ijm/1256054113


Export citation